# SDR DXTR20120223002

- Difficulty date: February 23, 2012
- Submitted: February 23, 2012
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N646QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605246
- Aircraft time: 8,492 hours, 6,790 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Casting
- Part number: 663110215
- Condition: Loose
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FOUR BOLTS LOOSE AT HORIZONTAL STAB REAR ATTACH CASTING. TORQUED BOLTS IAW MM 20-10-01.
